On Multidimensional Generalizations Of Regularly Varying Functions And Tauberian And Abelian Theorems

Yu. N. Drozzinov; B. I. Zavailov

Publications de l'Institut Mathématique (1990)

  • Volume: 48(62), Issue: 68, page 69-72
  • ISSN: 0350-1302

How to cite

top

Yu. N. Drozzinov, and B. I. Zavailov. "On Multidimensional Generalizations Of Regularly Varying Functions And Tauberian And Abelian Theorems." Publications de l'Institut Mathématique 48(62).68 (1990): 69-72. <http://eudml.org/doc/255487>.

@article{Yu1990,
author = {Yu. N. Drozzinov, B. I. Zavailov},
journal = {Publications de l'Institut Mathématique},
keywords = {strictly admissible functions; Karamata's functions; Feller's functions; multidimensional Tauberian theorems},
language = {eng},
number = {68},
pages = {69-72},
publisher = {Matematički institut SANU},
title = {On Multidimensional Generalizations Of Regularly Varying Functions And Tauberian And Abelian Theorems},
url = {http://eudml.org/doc/255487},
volume = {48(62)},
year = {1990},
}

TY - JOUR
AU - Yu. N. Drozzinov
AU - B. I. Zavailov
TI - On Multidimensional Generalizations Of Regularly Varying Functions And Tauberian And Abelian Theorems
JO - Publications de l'Institut Mathématique
PY - 1990
PB - Matematički institut SANU
VL - 48(62)
IS - 68
SP - 69
EP - 72
LA - eng
KW - strictly admissible functions; Karamata's functions; Feller's functions; multidimensional Tauberian theorems
UR - http://eudml.org/doc/255487
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.